# SDR UPS03240128

- Difficulty date: January 9, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: No.3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NO.3 FLAP TRACK HAS CORROSION ON PAD B, BETWEEN HOLES G AND F AND AL SO ON THE LWR FLANGE AROUND HOLE G.     REPAIRED IAW SMRO EO 2003-003-010 AND EO 2003-003-003.
